# SDR UPS07M49251

- Difficulty date: February 25, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:N/A ATB - ENG 2 ANTI-ICE OFF - LVL 1 ALERT WITH ANTI-ICE ON.  DEFERRED PER MEL M345008.  LOCKED NR 2 ENG ANTI-ICE VALVE IN THE OPEN POSITION.  REF DMP 30-22-1.  ACCOMPLISHED DMP 30-22-1 AND SATISFIED MEL 30-22-1.
